Alert archive / Iowa / Frost Advisories in 2011

Frost Advisory 1, NWS Des Moines, IA

May 1, 201127 counties in Iowa

NWS Des Moines, IA issued this frost advisory at May 1, 2011, 3:36 PM CDT for 27 counties in Iowa. It took effect at May 2, 2011, 4:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 1, 2011, 3:36 PM CDT (20:36 UTC)
In effect from
May 2, 2011, 4:00 AM CDT
Expired
May 2, 2011, 8:00 AM CDT
In force
4 hr
Issued by
NWS Des Moines, IA
All 27 counties

Adair County, IA, Adams County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Crawford County, IA, Dallas County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Humboldt County, IA, Marshall County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Union County, IA, Webster County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 47 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -319 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2251 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-319 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WWUS73 KDMX 012036
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
336 PM CDT SUN MAY 1 2011

...FROST LIKELY TONIGHT...

.AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS
MONDAY. THE AIRMASS DRIED OUT TODAY WITH WIND AND SUNSHINE...AND
MOSTLY CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO DROP TO
SEVERAL DEGREES ABOVE OR BELOW THE FREEZING MARK. FROST ADVISORIES
HAVE BEEN ISSUED FOR THESE LOCATIONS...OUTSIDE OF NORTHERN IOWA
WHERE THE GROWING SEASON HAS YET TO BEGIN.

IAZ023>028-033>039-044>050-057>059-070-071-081-082-020300-
/O.NEW.KDMX.FR.Y.0001.110502T0900Z-110502T1300Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
UNION-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC...
GREENFIELD...CORNING...CRESTON
336 PM CDT SUN MAY 1 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY. 

* TEMPERATURE...OVERNIGHT LOWS WILL DIP INTO READINGS FROM 30 TO
  35 DEGREES EARLY MONDAY MORNING. WITH MOSTLY CLEAR SKIES AND
  LIGHT WINDS...THIS WILL LIKELY PRODUCE AREAS OF FROST BY DAYBREAK.

* IMPACTS...FROST IS EXPECTED TO FORM OVERNIGHT...POTENTIALLY
  DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMALL
3 follow-up statements
135 
WWUS73 KDMX 020215
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
915 PM CDT SUN MAY 1 2011

...FROST LIKELY TONIGHT...

.AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS
MONDAY. THE AIRMASS DRIED OUT TODAY WITH WIND AND SUNSHINE...AND
MOSTLY CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO DROP TO
SEVERAL DEGREES ABOVE OR BELOW THE FREEZING MARK. FROST
ADVISORIES HAVE BEEN ISSUED FOR THESE LOCATIONS...OUTSIDE OF
NORTHERN IOWA WHERE THE GROWING SEASON HAS YET TO BEGIN.

IAZ023>028-033>039-044>050-057>059-070-071-081-082-021015-
/O.CON.KDMX.FR.Y.0001.110502T0900Z-110502T1300Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
UNION-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC...
GREENFIELD...CORNING...CRESTON
915 PM CDT SUN MAY 1 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY. 

* TEMPERATURE...OVERNIGHT LOWS WILL DIP INTO READINGS FROM 30 TO 
  35 DEGREES EARLY MONDAY MORNING. WITH MOSTLY CLEAR SKIES AND 
  LIGHT WINDS...THIS WILL LIKELY PRODUCE AREAS OF FROST BY 
  DAYBREAK. 

* IMPACTS...FROST IS EXPECTED TO FORM OVERNIGHT...POTENTIALLY 
  DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REV
688 
WWUS73 KDMX 020838
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
338 AM CDT MON MAY 2 2011

...FROST EXPECTED THIS MORNING...

.AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS
TODAY AS TEMPERATURES HAVE ALREADY FALLEN INTO THE UPPER 20S TO
MID 30 ACROSS THE AREA.

IAZ023>028-033>039-044>050-057>059-070-071-081-082-021300-
/O.CON.KDMX.FR.Y.0001.110502T0900Z-110502T1300Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
UNION-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC...
GREENFIELD...CORNING...CRESTON
338 AM CDT MON MAY 2 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURE...MORNING LOWS IN THE UPPER 20S TO LOWER 30S WILL
  LEAD TO AREAS OF FROST THIS MORNING.

* IMPACTS...FROST WILL BE POTENTIALLY DAMAGING NEWLY DEVELOPED
  UNCOVERED PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
970 
WWUS73 KDMX 021253
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
753 AM CDT MON MAY 2 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM...

IAZ023>028-033>039-044>050-057>059-070-071-081-082-021400-
/O.EXP.KDMX.FR.Y.0001.000000T0000Z-110502T1300Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
UNION-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC...
GREENFIELD...CORNING...CRESTON
753 AM CDT MON MAY 2 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this frost advisory went out at May 1, 3:28 PM CDT, 8 minutes earlier.

Area forecast discussion, May 1, 3:28 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
328 PM CDT SUN MAY 1 2011

.SHORT TERM /TONIGHT/...
PRIMARY CONCERNS TONIGHT WILL BE TEMPS AND FROST POTENTIAL.  RIGHT
ENTRANCE REGION DIVERGENCE OF WRN GREAT LAKES JET SEGMENT AND SHORT
WAVES IN SWLY UPPER FLOW HAVE KEPT MID LEVEL FORCING IN PLACE FROM
SERN IA INTO MO AND IL.  THERE IS LITTLE FORCING OR MOISTURE BELOW
H7 HOWEVER SO FORECAST IS DRY TONIGHT SE.  EXPECT WINDS TO SUBSIDE
QUICKLY THIS EVENING WITH LOSS OF MIXING.  HUMIDITY HAS DROPPED OVER
WRN IA...BUT NOT AS LOW AS MULTIPLE AWOS SITES DEPICT DUE TO SENSOR
ERRORS THAT OCCUR IN LOW HUMIDITY ENVIRONMENTS.  WITH DIMINISHING
WINDS AND DRYING...EXPECT TEMPS TO FALL FAIRLY QUICKLY THIS EVENING
HEADING TOWARD OVERNIGHT LOWS IN THE LOW/MID 30S WHICH WILL LIKELY
RESULT IN FROST OVER ALL BUT IMMEDIATE DSM METRO AREA AND FAR
SOUTH.  HAVE EITHER PATCHY OR AREAS OF FROST WORDING
OTHERWISE...WITH FROST ADVISORY ISSUED FOR PORTIONS OF
CENTRAL...WEST AND SW.  HEADLINE IS VALID FOR AREAS WHERE GROWING
SEASON HAS DEEMED TO BE STARTED /NOT HIGHWAY 18 AND NORTH/ AND MINS
ARE 33F OR LESS.  HIGHER CONFIDENCE LOCATIONS.  NO FREEZE WARNINGS
TO KEEP THINGS SIMPLER.

.LONG TERM /MONDAY THROUGH SUNDAY/...
DRY FORECAST FOR BEGINNING OF EXTENDED AS TROUGH PULLS EAST AND
BROAD RIDGE BUILDS IN FOR MIDDLE OF THE WEEK. HAVE LOWERED
TEMPERATURES A FEW DEGREES FOR MONDAY THROUGH TUESDAY WITH
WESTERLY FLOW PERSISTING. CLEAR SKIES WILL ALLOW TEMPERATURES TO
DROP OFF SIGNIFICANTLY TUESDAY NIGHT WITH MORE WIDESPREAD FROST
ACROSS THE CWA. HAVE GENERALLY INCREASED TEMPERATURES WEDNESDAY
THROUGH THURSDAY AS SOUTHERLY FLOW INCREASES AND RIDGE STRENGTHS
OVER IOWA.

MODELS REMAIN CONSISTENT WITH BRINGING IN ANOTHER ROUND OF
PRECIPITATION FOR LATE IN THE EXTENDED. HAVE PUSHED BACK TIMING OF
START OF PRECIPITATION A BIT...ECMWF AND GFS DIFFER IN TIMING OF
FRONTAL PASSAGE. HAVE TRENDED TOWARDS GFS SOLUTION AS IT IS MOST
CONSISTENT WITH PREVIOUS RUNS. APPEARS NEWEST ECMWF ALSO IS
RETURNING TO A SIMILAR SOLUTION. THIS SOLUTION RESULTS IN CHANCES
FOR RAIN AND THUNDER THURSDAY...BUT THE MAIN SYSTEM WILL BE FRIDAY
AND AGAIN SATURDAY. CURRENT TIMING AND POSITIONING HAVE LOW ACROSS
SOUTH DAKOTA WITH WARM FRONT STRETCHING ACROSS NORTHERN IOWA LATE
FRIDAY. HAVE MENTIONED THUNDER FOR FRIDAY AFTERNOON AND
OVERNIGHT...IF SOLUTION REMAINS...COULD SEE SOME SIGNIFICANT
ACTIVE WEATHER. ADDITIONALLY...LOW EXPECTED TO PUSH ACROSS CENTRAL
KANSAS LATE FRIDAY NIGHT...BRINGING WARM FRONT ACROSS SOUTHERN
IOWA LATE IN THE DAY SATURDAY. THIS COULD AGAIN LEAD TO A
POTENTIAL FOR ACTIVE WEATHER LATE SATURDAY. TIMING AND POSITIONING WILL
HAVE TO BE MONITORED CLOSELY.

HAVE GENERALLY INCREASED TEMPERATURES TOWARDS END OF PERIOD WITH
GOOD SOUTHERLY FLOW AND WAA. HAVE ALSO INCREASED PRECIPITATION
CHANCES INTO SUNDAY WITH POSSIBLE SHORTWAVE PUSHING EASTWARD.

&&

.AVIATION...01/18Z
VFR CIGS WILL BRUSH NRN IA...INCLUDING KMCW...THIS AFTERNOON BUT
PRIMARY CONCERN WILL BE WINDS.  GUSTY WEST WINDS WILL CONTINUE
THROUGH THE AFTERNOON WITH GUSTS WELL INTO THE 20S...INFREQUENTLY
REACHING 30KTS OR MORE AT KMCW/KALO.  WINDS SHOULD QUICKLY SUBSIDE
EARLY THIS EVENING HOWEVER WITH NOTHING MORE THAN SCT/BKN HIGH
CLOUDINESS UNTIL VFR CU MAY DEVELOP AGAIN MON MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SMALL
LONG TERM...WILKINS
AVIATION...SMALL
Hazardous weather outlook, May 1, 10:39 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1039 AM CDT SUN MAY 1 2011

IAZ004-021100-
EMMET-
1039 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA.

.DAY ONE...TODAY AND TONIGHT

STRONG WEST WINDS WILL REACH SUSTAINED SPEEDS OF 20 TO 30 MPH
THROUGH MID AFTERNOON...WITH GUSTS APPROACHING 45 MPH AT TIMES.

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE WEST FORK OF
THE DES MOINES RIVER. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY INTO
THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT
FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ047>050-057>062-070>075-081>086-092>097-021100-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
1039 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES WILL DIP DOWN INTO THE LOWER TO MID 30S ACROSS
THE AREA MONDAY NIGHT...WITH PATCHY FROST POSSIBLE LATE MONDAY
NIGHT INTO TUESDAY MORNING.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY INTO
THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT
FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ005>007-015>017-023>028-033>039-044>046-021100-
KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-
HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
1039 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA.

.DAY ONE...TODAY AND TONIGHT

STRONG WEST WINDS WILL REACH SUSTAINED SPEEDS OF 15 TO 30 MPH
THROUGH MID AFTERNOON...WITH GUSTS OF 40 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY INTO
THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT
FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJB/BSS

In the hours before

Special weather statement, May 1, 12:23 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1223 PM CDT SUN MAY 1 2011

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-020000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...
ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD...
WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING...
CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD...
MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD
1223 PM CDT SUN MAY 1 2011

...ELEVATED FIRE DANGER SUNDAY...

LOW RELATIVE HUMIDITY VALUES AND HIGH WINDS WILL COMBINE TO CREATE
HAZARDOUS CONDITIONS FOR BURNING THROUGHOUT THE REMAINDER OF THE
DAY SUNDAY. FUELS REMAIN GENERALLY OVER 50 PERCENT CURRED AS THE
SPRING GREEN UP PROGRESSES. CONTROLLED BURNS COULD QUICKLY BURN
OUT OF CONTROL.

AW

Nearby

Frost Advisories in Iowa, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.